Alert archive / Wisconsin / Freeze Warnings in 2017
Freeze Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this freeze warning at Oct 27, 2017, 2:10 PM CDT for 20 counties in Wisconsin. It took effect at Oct 28, 2017, 11:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2017, 2:10 PM CDT (19:10 UTC)
- In effect from
- Oct 28, 2017, 11:00 PM CDT
- Expired
- Oct 29, 2017, 9:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
965 WWUS73 KMKX 271910 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 210 PM CDT Fri Oct 27 2017 ...Freezing Temperatures Saturday Night... WIZ046-047-051-056>059-062>065-067>070-280315- /O.NEW.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington- Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 210 PM CDT Fri Oct 27 2017 ...FREEZE WARNING IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Freeze Warning...which is in effect from 11 PM Saturday to 9 AM CDT Sunday. * TIMING...Freezing temperatures are expected by late evening Saturday Night and continue into mid morning Sunday. * TEMPERATURE...Mid 20s are expected over South Central Wisconsin, with mid to upper 20s most of the Southeast. * IMPACTS...Sensitive plants that are still growing due to a mild fall thus far, may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ052-060-066-071-072-280315- /O.NEW.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 210 PM CDT Fri Oct 27 2017 ...FREEZE WARNING IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Freeze Warning...which is in effect from 11 PM Saturday to 9 AM CDT Sunday. * TIMING...Freezing temperatures are expected inland by late evening Saturday Night and continue into mid morning Sunday. * TEMPERATURE...Mid to upper 20s are expected over inland areas of the lakeshore counties of Southeast Wisconsin, with lower 30s in the metro areas near lake Michigan. * IMPACTS...Sensitive plants that are still growing due to a mild fall thus far, may be killed if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Hentz
7 follow-up statements
288 WWUS73 KMKX 280139 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 839 PM CDT Fri Oct 27 2017 ...Freezing Temperatures Saturday Night... WIZ046-047-051-056>059-062>065-067>070-280945- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington- Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 839 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... A Freeze Warning remains in effect from 11 PM Saturday to 9 AM CDT Sunday. * TIMING...Freezing temperatures are expected by late evening Saturday night and continue into mid morning Sunday. * TEMPERATURE...Mid 20s are expected over South Central Wisconsin, with mid to upper 20s across most of the Southeast. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ052-060-066-071-072-280945- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 839 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... A Freeze Warning remains in effect from 11 PM Saturday to 9 AM CDT Sunday. * TIMING...Freezing temperatures are expected inland by late evening Saturday night and continue into mid morning Sunday. * TEMPERATURE...Mid to upper 20s are expected over inland areas of the lakeshore counties of southeast Wisconsin, with lower 30s in the metro areas near Lake Michigan. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Marquardt
608 WWUS73 KMKX 280839 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 339 AM CDT Sat Oct 28 2017 ...Freezing Temperatures Tonight Night... WIZ046-047-051-056>059-062>065-067>070-281645- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington- Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 339 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... * TIMING...Freezing temperatures are expected by late evening and will continue into mid morning Sunday. * TEMPERATURE...Mid 20s are expected over South Central Wisconsin, with mid to upper 20s across most of the Southeast. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ052-060-066-071-072-281645- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 339 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... * TIMING...Freezing temperatures are expected inland by late evening and will continue into mid morning Sunday. * TEMPERATURE...Mid to upper 20s are expected over inland areas of the lakeshore counties of southeast Wisconsin, with lower 30s in the metro areas near Lake Michigan. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
039 WWUS73 KMKX 281515 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1015 AM CDT Sat Oct 28 2017 ...Freezing Temperatures Tonight Night... WIZ046-047-051-056>059-062>065-067>070-282315- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington- Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 1015 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURE...Mid 20s are expected over South Central Wisconsin, with mid to upper 20s across most of the Southeast. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ052-060-066-071-072-282315- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 1015 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURE...Mid to upper 20s are expected over inland areas of the lakeshore counties of southeast Wisconsin, with lower 30s in the metro areas near Lake Michigan. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
315 WWUS73 KMKX 281944 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 244 PM CDT Sat Oct 28 2017 ...Freezing Temperatures Tonight... WIZ046-047-051-056>059-062>065-067>070-290345- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington- Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 244 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... A Freeze Warning remains in effect from 11 PM this evening to 9 AM CDT Sunday. * TEMPERATURE...Mid 20s are expected over South Central Wisconsin, with mid to upper 20s across most of the Southeast. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ052-060-066-071-072-290345- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 244 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... A Freeze Warning remains in effect from 11 PM this evening to 9 AM CDT Sunday. * TEMPERATURE...Mid to upper 20s are expected over the well inland areas of the lakeshore counties of southeast Wisconsin, with lower 30s in the metro areas near Lake Michigan. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Hentz
115 WWUS73 KMKX 290219 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 919 PM CDT Sat Oct 28 2017 ...Freezing Temperatures Tonight... WIZ046-047-051-056>059-062>065-067>070-291030- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington- Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 919 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... A Freeze Warning remains in effect until 9 AM CDT Sunday. * TEMPERATURE...Mid to upper 20s are expected over South Central Wisconsin, with upper 20s across most of the Southeast. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ052-060-066-071-072-291030- /O.CON.KMKX.FZ.W.0002.171029T0400Z-171029T1400Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 919 PM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... A Freeze Warning remains in effect until 9 AM CDT Sunday. * TEMPERATURE...Upper 20s are expected over the well inland areas of the lakeshore counties of southeast Wisconsin, with lower 30s in the metro areas near Lake Michigan. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
958 WWUS73 KMKX 290821 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 321 AM CDT Sun Oct 29 2017 ...Freezing Temperatures Early This Morning... WIZ046-047-051-056>059-062>065-067>070-291400- /O.CON.KMKX.FZ.W.0002.000000T0000Z-171029T1400Z/ Marquette-Green Lake-Fond Du Lac-Sauk-Columbia-Dodge-Washington- Iowa-Dane-Jefferson-Waukesha-Lafayette-Green-Rock-Walworth- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, and East Troy 321 AM CDT Sun Oct 29 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A Freeze Warning remains in effect until 9 AM CDT this morning. * TEMPERATURE...Mid to upper 20s are expected over South Central Wisconsin, with upper 20s to around 30 for most of the Southeast. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ052-060-066-071-072-291400- /O.CON.KMKX.FZ.W.0002.000000T0000Z-171029T1400Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 321 AM CDT Sun Oct 29 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A Freeze Warning remains in effect until 9 AM CDT this morning. * TEMPERATURE...Lows around 30 are expected over the well inland areas of the lakeshore counties of southeast Wisconsin, with lower 30s in the metro areas near Lake Michigan. * IMPACTS...Sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Cronce
912 WWUS73 KMKX 291409 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 909 AM CDT Sun Oct 29 2017 ...Temperatures warming with the sunshine... WIZ046-047-051-052-056>060-062>072-291515- /O.EXP.KMKX.FZ.W.0002.000000T0000Z-171029T1400Z/ Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 909 AM CDT Sun Oct 29 2017 ...FREEZE WARNING HAS EXPIRED... The Freeze Warning is no longer in effect. Temperatures are rising with the morning sunshine. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this freeze warning went out at Oct 27, 12:43 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Oct 27, 12:43 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1243 PM CDT Fri Oct 27 2017 .UPDATE...Ongoing forecast is on track. No need for changes at this time. PC && .AVIATION(18Z TAFS)...MVFR cigs will be prevalent this period as cloud cover continues to be reinforced across southern WI. The low pressure system is in the UP of MI with def zone precip shield extending into ern MN and portions of wrn WI. Southern edge of this to affect srn WI tonight into Saturday morning. Potential for some flakes as well as some light rain. PC && .PREV DISCUSSION... (Issued 907 AM CDT Fri Oct 27 2017) UPDATE...Ongoing forecast is on track. No need for changes at this time. PC MARINE...Gusty west winds persist around low pressure in northern WI. Highest waves towards open waters. Given movement of low winds will shift more to the southwest tonight and northwest on Saturday. Extension of the small craft may be needed. PC PREV DISCUSSION... (Issued 632 AM CDT Fri Oct 27 2017) UPDATE...Forecast is on track for a cool and brisk day with chances of light rain west of Madison in the afternoon. AVIATION(12Z TAFS)...Brisk wly winds and MVFR cigs will prevail today and tonight. Areas of cigs of 1-1.9 kft will also be possible through the period. Areas of light rain and snow mainly over south central WI may also result in MVFR vsbys tonight. PREV DISCUSSION... (Issued 337 AM CDT Fri Oct 27 2017) SHORT TERM... Today And Tonight...Forecast Confidence Is High. The cold front has made it to Lake MI with the dry slot following aloft. The sfc low will occlude over central WI later this morning. The occluded system will gradually shift newd for tnt with the upper trough passage and another cold front passage occurring. This will bring areas of light rain and light snow to south central WI, with lesser chances to the east. Strong cold advection this morning will lessen this afternoon, but high temps will only reach the lower to middle 40s. Lows tnt in the middle 30s. Saturday Through Sunday Night...Forecast Confidence Is Medium. Models are showing the 500 mb low shifting northeast of Wisconsin on Saturday and Saturday night. Another 500 mb shortwave trough slides to the southwest of the area Saturday afternoon into Saturday evening, before shifting off to the east later Saturday night. Upward vertical motion fields are rather weak, and models show little to no QPF. Kept low end PoPs Saturday morning, ending west to east in the afternoon, as there is modest at best low level moisture lingering. This period may end up just cloudy, given the meager moisture available. Clouds should gradually clear out of the area Saturday night, with the core of the coldest air passing through the area. Models remain in good agreement with a hard freeze occurring overnight Saturday night into early Sunday morning. Lows in the middle to upper 20s are forecast in most areas, around 30 near the lake. Freeze headlines may be needed eventually for the area for this period. Warm air advection then develops Sunday, helping bring more clouds and moisture into the region. Models are differing with timing and moisture with the passing cold front Sunday night. The GFS and Canadian models bring the front through Sunday evening, with more moisture and subsequent QPF. The NAM and ECMWF bring the front through later Sunday night, with the NAM dry and the ECMWF bringing a decent amount of QPF. There are good upward vertical motion fields, with differential cyclonic vorticity advection from a passing 500 mb shortwave trough, warm air advection and possible upper divergence from the left front quadrant of a jet streak. Again, the models differ with where some of these features move through. Continued chance PoPs for Sunday evening for now, which may need to be increased if models can get into better agreement with timing and placement of features. A mix of light rain and light snow is possible Sunday night. LONG TERM... Monday Through Thursday...Forecast Confidence Is Medium. Models are in decent agreement with broad cyclonic flow at 500 mb affecting the region Monday into Wednesday. The flow then becomes more zonal later in the week. Several 500 mb vorticity maxima rotate through the region during the first half of the week. Cold air advection Monday into Tuesday brings a fair amount of dry air into the region. This limits the potential for precipitation during this period. Went with a fairly dry forecast Monday into Tuesday, with cool temperatures continuing. Warm air advection then develops Wednesday into Thursday, which should bring in more seasonable temperatures by Thursday. This should also bring in more moisture, and bring a better chance for precipitation mainly Wednesday night. AVIATION(09Z TAFS)... Brisk wly winds and MVFR cigs will prevail today and tonight. Areas of cigs of 1-1.9 kft will also be possible through the period. Areas of light rain and snow mainly over south central WI may also result in MVFR vsbys tonight. MARINE... A Small Craft Advisory will continue today for brisk wly winds. High waves early this morning will subside by late morning. The Small Craft Advisory may need to be extended into Saturday, as winds may remain gusty. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Small Craft Advisory until 7 PM CDT this evening for LMZ643>646. && Today/Tonight and Aviation/Marine...Gehring Saturday THROUGH Thursday...Wood
Hazardous weather outlook, Oct 27, 3:55 AM CDT, 10 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 355 AM CDT Fri Oct 27 2017 WIZ046-047-051-052-056>060-062>072-280900- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 355 AM CDT Fri Oct 27 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A hard freeze is possible Saturday night across most of southern Wisconsin. Near freezing temperatures are then likely most nights into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-280900- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 355 AM CDT Fri Oct 27 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight A Small Craft Advisory remains in effect into early this evening, for gusty west to southwest winds. Gusty southwest winds will approach Small Craft Advisory levels for the rest of tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Gusty west to northwest winds will approach Small Craft Advisory levels on Saturday. Brisk westerly winds may develop Monday into Tuesday, after the passage of a cold front. A Small Craft Advisory may be needed for this period. Gusty southwest winds will approach Small Craft Advisory levels Wednesday into Wednesday night. Wood www.weather.gov/mkx
Nearby
Freeze Warnings in Wisconsin, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.